# SDR G0C2008F00000

- Difficulty date: July 3, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N2119V
- Make and model: Bnorm BN2B26
- Aircraft serial: 2105
- Engine: Lyc O540E4C5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEL65102
- Part serial: 2471318
- Condition: Separated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 5 CYLINDER FAILED DUE TO CYLINDER HEAD SEPARATION FROM BARREL.  AC IMMEDIATELY DIVERTED TO NEAREST AIRFIELD FOR REPAIR.  AC LANDED SAFELY, POWER SETTING AT FAILURE WAS 25 IN MAN PRESSURE, 2200 RPM.  AC WAS IN CRUISE SEGMENT.  ENG WAS IN COMPLIANCE WITH ALL CURRENT AD`S.  (K)
